# SDR 97ZZZX3373

- Difficulty date: June 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707HE
- Make and model: Boeing 707330C
- Aircraft serial: 20124
- Engine: Pwa JT3D3B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Part time: 69,250 hours
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

CAC - FLT 039, MHLM TO MROC, AIRCRAFT ABORTED TAKEOFF DUE TO NR 1 ENG COMPRESSOR STALLS.  ON GROUND AT MHLM, MAINTENANCE WAS UNABLE TO STABILIZE THE ENGINE.  AIRCRAFT RETURNED TO KMIA ON 3 ENGINE FERRY.  IN MIAMI, MAINTENANCE BORESCOPED NR 1 ENGINE AND FOUND THE FIRST STAGE NOZZLE GUIDE VANES DETERIORATED.  ENGINE REPLACED.
